| Catalog Number |
02.12.0311FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Hold for rw 1.31 at about 2 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 january 2024.Lot 2305660: 29 items manufactured and released on 13-apr-2023.Expiration date: 2028-03-15.No anomalies found related to the problem.To date, 12 items of the same lot have been sold without any similar reported event during the period of review.